Translator Disclaimer
October, 2019 Castelnuovo-Mumford Regularity and Hilbert Coefficients of Parameter Ideals
Cao Huy Linh
Taiwanese J. Math. 23(5): 1115-1131 (October, 2019). DOI: 10.11650/tjm/190106

Abstract

Let $A$ be a noetherian local ring of dimension $d \geq 1$ and $\operatorname{depth}(A) \geq d-1$. In this paper, we study the non-positivity for the Hilbert coefficients of parameter ideals in the ring $A$. Moreover, we establish a bound for the Castelnuovo-Mumford regularity of associated graded ring of $A$ with respect to parameter ideal in terms of the first Hilbert coefficient and the dimension.

Citation

Download Citation

Cao Huy Linh. "Castelnuovo-Mumford Regularity and Hilbert Coefficients of Parameter Ideals." Taiwanese J. Math. 23 (5) 1115 - 1131, October, 2019. https://doi.org/10.11650/tjm/190106

Information

Received: 3 November 2018; Revised: 15 January 2019; Accepted: 21 January 2019; Published: October, 2019
First available in Project Euclid: 30 January 2019

zbMATH: 07126941
MathSciNet: MR4012372
Digital Object Identifier: 10.11650/tjm/190106

Subjects:
Primary: 13D07, 13D45
Secondary: 14B15

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.23 • No. 5 • October, 2019
Back to Top